English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

L2-Betti numbers and convergence of normalized Hodge numbers via the weak generic Nakano vanishing theorem

MPS-Authors
/persons/resource/persons268479

Lombardi,  Luigi
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Supplementary Material (public)
There is no public supplementary material available
Citation

Di Cerbo, L. F., & Lombardi, L. (2024). L2-Betti numbers and convergence of normalized Hodge numbers via the weak generic Nakano vanishing theorem. Annales de l'Institut Fourier, 74(1), 423-449. doi:10.5802/aif.3594.


Cite as: https://hdl.handle.net/21.11116/0000-000C-FD32-F
Abstract
There is no abstract available